# SDR USAA920081606

- Difficulty date: August 9, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q6 MAJOR REPAIR NR 03C10853057/006 LEVEL 2 CORROSION ON FLOOR BEAM T CAP AT BS986, BLO.  REPAIRED T CAP UPPER FLANGE IAW B737 TYPICAL REPAIR NR 53-60-01 REV A.
